# SDR DALA1029623703

- Difficulty date: October 10, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 32,592 hours, 15,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSV14 CABIN SEAT TRACK WORN AT STA 520 LBL 24.  REPAIRED SEAT TRACK PER SRM 53-0052 REPAIR 4 AND ERA 486460-14 REV ORIGINAL (DL738102948).
